# SDR EIA2000201

- Difficulty date: May 29, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B1548410
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2-CHECK, FOUND BS 1416 RBL 98 SEAT TRACK INBOARD FLANGE CORROSION.  BS 1265-1480 RBL 98 SEAT TRACK REPLACED PER SRM 51-10-01 PAGE 18.  (M)
